# SDR DL73E980037

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775581
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN, FS 727A-727B, S-16R-17R, REPAIRED FOR SKIN CRACKS.  THE FUSELAGE SKIN BETWEEN FS 727A AND 727B AND BETWEEN STRINGER 16R AND 17R WAS FOUND WITH A 3.25 LONG CRACK AND A 2.25 LONG CRACK.  THE CRACKS WERE CUT OUT AND A REPAIR DOUBLER WAS INSTALLED PER ER/A 363613-14, REV A.
